# SDR AWXA200601243

- Difficulty date: July 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cylinder
- Part number: D5725212000060
- Part serial: UNK
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NO. C7. NR NO. 5909891. CORROSION AROUND THE HOLE NR 53 OF ACTUATING CYLINDER ANCHORAGE LT WING. CORROSION AROUND THE HOLE NR 53 OF ACTUATING CYLINDER ANCHORAGE ON THE LEFT WING WAS REMOVED IAW PART A OF AWA ER NR 26 - 5721 - 06181 - ES2.
